# SDR AU510002057

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cirrus SR20
- Engine: Cont IO360E
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6314653271
- Part serial: LH02030455RH
- Condition: Failed
- Location: Engine
- Part time: 422 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT MAGNETOS PREMATURELY WORN.  LT MAGNETO, HIGH VOLT CONTACT TERMINALS IN DIST BLOCK/CAP ARE ERODED/ARCED. HIGH VOLT DIST ARM TIP HAS ERODED CENTER WIPER ELECTRODE, ARCED END W/PITTING, MATERIAL BREAK DOWN.   POINTS SHOW SIGNS OF PITTING WITHIN SERVICE LIMITS.  CONDENSER MEASURED .35.   RT MAGNETO, DIST SHAFT CARBON BRUSH/SPRING ASSY WORN BEYOND LIMITS, CARBON BRUSH AND SPRING BURNED AWAY.  SPRING LEAF ON COIL HAS BEEN BURNED BY ARCING.  HIGH VOLT CONTACT TERMINALS IN DIST BLOCK/CAP ARE ERODED/ARCED.  HIGH VOLT DIST ARM TIP HAS ERODED CENTER WIPER ELECTRODE, ARCED END WITH PITTING, MATERIAL BREAK DOWN.  POINTS SHOW SIGNS OF PITTING WITHIN SERVICE LIMITS.  CONDENSER MEASURED .35. (CASA NR 510002057)
